# SDR SWAA2022012732834

- Difficulty date: July 15, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 34,392 hours, 20,197 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 521 CB DELAMINATED ON METAL STRIP. / DRILLED; AND COUNTERSUNK NEW PANEL. REF. SRM 51-40-05; AND 51-40-08. INSTALLED ACCESS PANEL. REF. AMM. 57-41-02
